# SDR ANCF201810080005

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N557AV
- Make and model: Airbus A319-115
- Aircraft serial: 5057
- Aircraft time: 21,748 hours, 11,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FISH SMELL IN AFT CARGO COMPARTMENT.
